# SDR QXEA200601533

- Difficulty date: April 19, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND WING FUEL TANKS ACCESS LIDS HAVE CORROSION IN SCREW HOLE COUNTERSINKS AT 523AT, 522CT, 522BT AND 522AT. REPAIRED IAW RD 8/4-57-432, ISSUE 1.
